# SDR SWAA2024070190234

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB ACCESS PANEL 341B LOCATED LE STA95.96 AT RT HORIZONTAL STABILIZER 2024-341171<[01] REPLACED RIB AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE STA95.96 AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTED STEP 1  REPLACED RIB AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE STA95.96 AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
